# SDR SWAA2021122748515

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 727E, LBL 7, WL 152 ATTACH ANGLE.   FOUND TO BE OF LIMITS IAW SRM 51-10-02-02-0G-0.   REMOVED ATTACH ANGLE IAW SRM 51-40-02.   FABRICATED, LOCATED & DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-05 AND AND APPLIED CHEMICAL CONVERSION COATING IAW SRM 51-20-01 AND DWG DWG 146A1320 REV A.   PRIMED ATTACH ANGLE IAW SOPM 20-41-02 & DWG 146A1320 REV A.   INSTALLED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A7810 REV A.
